# SDR CA000218005

- Difficulty date: February 14, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 222U
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 222063307141
- Condition: Cracked
- Location: X-Tubes & Brkts
- Component: Engine Collector, Bell, 222063307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAILPIPE FORWARDED FOR FUSION WELD REPAIR TO 4 X-TUBE SUPPORT BRACKETS. EXCESSIVE PLAY WAS NOTED.  DETAILED INSPECTION REVEALED WEAR THROUGH DAMAGE OF BOTH X-TUBES VISIBLE FROM ONLY INSIDE OF THE TAILPIPE WHERE WEAR WAS THEN NOTED IN 3 AREAS.  BELL ENGINEERING WAS INFORMED AND THEY WILL CLOSELY MONITOR SUBSEQUENT FIELD REPORTS.
